, , ,

<<


 >>  ()
Pages:     | 1 | 2 ||

. C.. ...

-- [ 3 ] --

[30] . ., . . // . . . / . . . 2013. . 16. 1. . 11 25.

[31] . ., . . // , . 1986. 7. . 20 26.

[32] . . // . 1969. . 6. 2. C. 237 248.

[33] . . .

: , 1989. 336 c.

[34] . ., . . . : , 1982.

. 1. 616 .

[35] . . . : . , 2001. 318 .

[36] . . . : . , 2007. 371 .

[37] . ., . . - // . . 2006. . 18. 5. C. 63 72.

[38] . ., . . - . : , 1989. 258 c.

[39] . ., . . . : , 1979. 320 .

[40] . . // . . . . 2004. . 44. 8. . 1450 1479.

[41] . . () + () () () = () // . , 1980. . 118 129.

[42] . . . : , 1983. 616 c.

[43] . . // . . . -. .-.

. 2012. . 154, . 4. . 49 56.

[44] . . // . . : , 2012. . 351 355.

[45] . . // 2013: , . : - . . -, 2013. . 19 22.

[46] . . // : XXXV - : "- ". : - .

. -, 2011. . 36 39.

[47] . . // : XXXIII - : . . : - . . -, 2009. . 257 258.

[48] . . // XIX " . . . : . .. , 2012. . 94 96.

[49] . . // : XXXVI - : "- ". :

- . . -, 2012. . 44 47.

[50] . ., . . // VI " .. . : , 2012.

. 74.

[51] . ., . ., . . . : , 1980. 231 c.

[52] . . . : - , 1994.

528 .

[53] . . // . . . . 1964. . 4. 3. . 559 564.

[54] . . . M: , 1989. 288 .

[55] . . // . . .

. 2006. . 9. 1. . 81 108.

[56] . . - // : . 2006. . 2. C. 57 71.

[57] . . , // . . . . 1992. . 32. 4. C. 550 566.

[58] . . . : , 1992. 232 .

[59] . ., . . - // . 2010. . 16. 1. C. 255 271.

[60] Andreeva M. Yu., Ilin V. P., Itskovich E. A. Two solvers for nonsymmetric SLAEs // Bull. Nov. Comp. Center, Num. Anal. 2003. Issue 12. P. 1 13.

[61] Angelova I. T., Vulkov L. G. A two-grid method on layer-adapted meshes for a semilinear 2D reaction-diffusion problem // Lecture Notes in Computer Science. 2010. V. 5910.

P. 703 710.

[62] Arnold D. N., Brezzi F., Cockburn B., Marini L. D. Unified analysis of discontinuous Galerkin methods for elliptic problems // SIAM Journal on Numerical Analysis. 2002.

V. 39. 5. P. 1749 1779.

[63] Axelsson O., Layton W. A two-level discretization of nonlinear boundary value problems // SIAM J. Numer. Anal. 1996. V. 33 P. 2359 2374.

[64] Brandt A. Multi-level adaptive solutions to boundary value problems // Math. Comput. 1977. V. 31 138. P. 333 390.

[65] Clavero C., Gracia J. L., ORiordan E. A parameter robust numerical method for a two dimensional reaction-diffusion problem // Mathematics of computation. 2005. V. 74.

252. P. 1743 1758.

[66] Cockburn B. Discontinuous Galerkin Methods // Z. Angew. Math. Mech. 2003. V. 83.

252. P. 731 754.

[67] Farrell P. A., Hegarty A. F., Miller J. J. H., ORiordan E., Shishkin G. I. Robust computational techniques for boundary layers. Chapman and Hall.: CRC Press, Boca Raton, FL, 2000. 254 pp.

[68] Franz S., Lin. T., Roos H.-G. Superconvergence analysis of the SDFEM for elliptic problems with characteristic layers // Applied Numerical Mathematics. 2008. V. 58. 12. P. 1818 1829.

[69] Guo W., Stynes M. Finite element analysis of an exponentially fitted lumped scheme for time-dependent convection-diffusion problems // Numer. Math. 1993. V. 66. P. 347 371.

[70] Hackbusch W. Multi-grid methods and applications. Berlin: Springer-Verlag, 1985. 377 pp.

[71] Hackbusch W., Probst T. Downwind Gauss-Seidel smoothing for convection dominated problems // Numer. Linear Algebra Appl. 1997. V. 4 2. P. 85 102.

[72] Han H., Ilin V. P., Kellogg R. B. Flow directed iterations for convection dominated flow // Proceeding of the Fifth Int. Conf. on Boundary and Interior Layers 1988. P. 7 17.

[73] Kellog R. B., Lin. T., Stynes M. A finite difference method on layer-adapted meshes for an elliptic reaction-diffusion system in two dimensions // Mathematics of computation. 2008. V. 77. 264. P. 2085 2096.

[74] Kellog R. B., Tsan A. Analysis of some difference approximations for a singular perturbation problem without turning points // Mathematics of computation. 1978. V. 32. 144. P. 1025 1039.

[75] Lin T. Layer-adapted meshes for reaction-convection-diffusion problems. Volume 1985 of Lecture Notes in Mathematics. Berlin: Springer-Verlag, 2010. 320 pp.

[76] Miller J. J. H., ORiordan E., Shishkin G. I. Fitted numerical methods for singular perturbation problems. Error estimates in the maximum norm for linear problems in one and two dimensions. Singapore: World Scientific, 1996. 164 pp.

[77] Natividad M. C., Stynes M. Richardson extrapolation for a convection-diffusion problem using a Shishkin mesh // Applied Numerical Mathematics. 2003. V. 45. 2. P. 315 329.

[78] Reed W. H., Hill T. R. Triangular Mesh Methods for the Neutron Transport Equation // Los Alamos Scientific Laboratory Tech. Report LA-UR-73-479 1973.

[79] Richter G. R. The discontinuous Galerkin method with diffusion // Mathematics of computation. 1992. V. 58. 198. P. 631 643.

[80] Roos H.-G. Ten ways to generate the Ilin and related schemes // Journal of comp. and appl. math. 1994. V. 53. 1 P. 43 59.

[81] Roos H.-G., Stynes M., Tobiska L. Numerical methods for singularly perturbed differential equations. Berlin: Springer-Verlag, 1996. 348 pp.

[82] Roos H.-G., Stynes M., Tobiska L. Robust Numerical Methods for Singularly Perturbed Differential Equations. Volume 24 of Springer series in Computational Mathematics. Berlin: Springer-Verlag, 2008. 604 pp.

[83] Saad Y. Iterative Methods for Sparse Linear Systems. New-York: PWS Publishing Co, 1996. 448 pp.

[84] Schenk O., Bollhfer M., Rmer R. A. On Large Scale Diagonalization Techniques For o o The Anderson Model Of Localization // SIAM Review. 2008. V. 50, 1 P. 91 112.

[85] Schenk O., Grtner K. Solving Unsymmetric Sparse Systems of Linear Equations with a PARDISO // Journal of Future Generation Computer Systems. 2004. V. 20, 3 P. 475 487.

[86] Schenk O., Wchter A., Hagemann M. Matching-based Preprocessing Algorithms to the a Solution of Saddle-Point Problems in Large-Scale Nonconvex Interior-Point Optimization // Journal of Computational Optimization and Applications. 2007. V. 36, 2-3 P. 321 341.

[87] Shishkin G. I., Shishkina L. P. A Higher-Order Richardson Method for a Quasilinear Singularly Perturbed Elliptic Reaction-Diffusion Equation // Differential Equations. 2005. V. 41, 7 P. 1030 1039.

[88] Shishkin G. I., Shishkina L. P. Difference Methods for Singular Perturbation Problems.

Volume 140 of Monographs and Surveys in Pure and Applied Mathematics. Boca Raton:

Chapman & Hall/CRC, 2009. 408 pp.

[89] Vulanovic R. A uniform numerical method for quasilinear singular perturbation problems without turing points // Computing. 1989. V. 41. P. 97 106.

[90] Vulanovic R. Non-equidistant finite-difference methods for elliptic singular perturbation problems // Computational Methods for Boundary and Interior Layers in Several Dimensions (J. J. H. Miller, ed.). 1991. P. 203 223.

[91] Vulkov L. G., Zadorin A. I. Two-grid algorithms for an ordinary second order equation with exponential boundary layer in the solution // International Journal of Numerical Analysis and Modeling. 2010. V. 7. 3. P. 580 592.

[92] Vulkov L. G., Zadorin A. I. Two-grid iterpolation algorithms for difference schemes of exponential type for semilinear diffusion convection-dominated equations // American Institute of Physics, Conference proceedings. 2008. V. 1067. P. 284 292.

[93] Xu J. A novel two-grid method for semilinear elliptic equation // SIAM J. Sci. Comput.

1994. V. 15. P. 231 237.

[94] Xiaoxia D., Xiaoliang C. A two-grid method based on Newton iteration for the Navier Stokes equations // Journal of Comp. and Appl. Math. 2008. V. 220. 1-2. P. 566 573.

[95] Zadorin A. I., Zadorin N. A. Interpolation formula for functions with a boundary layer component and its application to derivatives calculation // . 2012. . 9. . 1 11.



Pages:     | 1 | 2 ||
 
 >>  ()





 
<<     |    
2013 www.libed.ru - -

, .
, , , , 1-2 .